Radially isospectral annular membranes

File Size Format
38859.pdf 48Kb Adobe PDF View
Title Radially isospectral annular membranes
Author Gottlieb, Hans Peter
Journal Name IMA Journal of Applied Mathematics
Year Published 2006
Place of publication Oxford
Publisher Oxford University Press
Peer Reviewed Yes
Published Yes
Publisher URI http://imamat.oxfordjournals.org/
Copyright Statement Copyright 2006 Oxford University Press. This is a pre-copy-editing, author-produced PDF of an article accepted for publication in [insert journal title] following peer review. Please refer to the link for the definitive publisher-authenticated version.
Volume 71
Issue Number 4
Page from 583
Page to 589
ISSN 0272-4960
Date Accessioned 2006-09-12
Date Available 2007-10-25T07:11:42Z
Language en_AU
Faculty Faculty of Science, Environment, Engineering and Technology
Subject Differential, Difference and Integral Equations
URI http://hdl.handle.net/10072/14451
Publication Type Journal Articles (Refereed Article)
Publication Type Code c1

Brief Record

Griffith University copyright notice